Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By EverettCD

Thread: Bruising with Sub-Q Injections (hCG)

  1. #1
    phaedo's Avatar
    phaedo is offline Associate Member
    Join Date
    Mar 2013
    Posts
    190

    Bruising with Sub-Q Injections (hCG)

    Anybody ever experience bruising and swelling with sub-q injections? My last two hCG shots have bruised around the injection site -- one resulting in a near 2-inch bruise! I'm guessing I nicked a capillary? Would contamination of the vial and/or solution ever be a factor? Are there any tips to avoid bruising in the future? (they aren't very aesthetically pleasing lol).

  2. #2
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928
    Are you pinching or just sticking. When I stopped pinching I had some huge bruises. I went back to pinching and not even one.

  3. #3
    jay adams is offline Associate Member
    Join Date
    May 2013
    Posts
    267
    I was injecting in my love handles and got a hematoma. It was bruised and sticking out much further than the other side. Doctor told me it was just bad luck and I must have hit a vein.

  4. #4
    Megalodon6's Avatar
    Megalodon6 is offline Member
    Join Date
    Aug 2013
    Location
    I'm Ron Burgundy?
    Posts
    805
    I pinch and no bruising, but that's just my whopping 2 weeks experience lol

  5. #5
    Beethoven's Avatar
    Beethoven is offline Productive Member
    Join Date
    Jun 2013
    Location
    South Fla
    Posts
    1,470
    I pinch near the navel. No bruises in two months.

  6. #6
    Allaaro is offline Associate Member
    Join Date
    May 2012
    Posts
    257
    I wouldn't worry about it. Some bruise..some don't in stomach area for me.

    Although if I really don't want bruising, or at least hide it just shoot sub-q on lower body sites. I've done many sub-q shots of test-c when was doing TRT sub-q and never got 1 bruise there.

  7. #7
    EverettCD's Avatar
    EverettCD is offline Member
    Join Date
    Dec 2012
    Location
    The Great State of Texas
    Posts
    680
    I have experienced a couple 1" or so bruises on my abdomen from SubQ HCG injections. Nothing to worry about, the bruise with subside in a couple days.
    powerlifterty16 likes this.

  8. #8
    Join Date
    Mar 2013
    Posts
    2,007
    i like to rotate from thighs(left and right) and then every once in a while i will do stomach fat. I like doing it in the thighs but I always worry since there isnt much fat there that stomach is better, so i did stomach today..prob will do wednesday's injection on other side of stomach, and then go back to thighs for a few weeks.


    ive never bruised but ido noticce sometimes the injection is more painful than other times. i use a 30 g needle and it is never any pain i cant handle, but i notice sometimes it doesnt hurt at all and other times i feel a little pinch.

    i have on occasion been sore when injecting n the stomach or leg, but nothing too crazy and nothing with a long duration.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •